Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


White spots
Dec 26, 2008

I have tiny white spots appearing all over my body, forming pulsy heads leaving white skin. What could cause this andhow could I get rid of them (internally and externally)? Just for you, I've been diagosedwith Hiv. Also, apply that same question to the dark/purplish spots that also appears all over my body.

Response from Dr. Henry

There are a wide range of skin problems (both white spot and purplish spots included) that can be seen in the general population but may be more common in HIV+ persons. I recommend a thorough evaluation by your HIV specialist and possibly a referral to a skin specialist (dermatologist) to sort out the possible conditions and to devise a treatment recommendation. KH



Previous
fainting spells when started my HIV Meds
Next
Caffeine with atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement